# SDR R61A201909080978

- Difficulty date: September 8, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086056001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON CENTER FUSELAGE 3 CROSSBEAM UPPER FLANGE AT FR 87 AND RBL 12. CROSSBEAM WAS REPAIRED IAW ETD2019-170-124120. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
